# SDR AALA20180411002

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 50,699 hours, 25,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 1380.8, STRINGER 15L JUST ABOVE THE LEFT PYLON  AFT ENGINE MOUNT.  AIRCRAFT WAS GROUNDED.  REPAIRED THE SKIN IAW SRM 53-01-00, FIG 2, SHEET 3.
